CSpace

浏览/检索结果: 共2条,第1-2条 帮助

限定条件        
已选(0)清除 条数/页:   排序方式:
Stability of a coefficient inverse problem for the discrete Schrodinger equation and a convergence result 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2023, 卷号: 518, 期号: 1, 页码: 25
作者:  Zhao, Zhongliu;  Zhang, Wensheng
收藏  |  浏览/下载:124/0  |  提交时间:2023/02/07
Inverse problem  Semi-discrete Schr?dinger equation  Discrete Carleman estimate  Convergence  Stability  
Carleman estimate for wave equations coupled with the second order terms 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2022, 卷号: 506, 期号: 2, 页码: 24
作者:  Jiang, Zifan;  Zhang, Wensheng
收藏  |  浏览/下载:108/0  |  提交时间:2022/04/02
Carleman estimates  Coupled hyperbolic system